# SDR CA960311017

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1ENN14
- Condition: Frozen
- Location: Lh Mlg Dwn Lock
- Stage of operation: AP
- Nature of condition: O, P
- Precautionary procedure: L

## Discrepancy

(CAN)ON APPROACH WHEN GEAR SELECTED DID NOT GET A GEAR IN TRANSIT LIGHT OR A GEAR DOWN AND LOCKED LIGHT FOR THE PORT MAIN LANDING GEAR. TWO MORE SELECTIONS NO SUCCESS. AIRCRAFT RETURNED, EMERGENCY GEAR LOWE RING CARRIED OUT. LH MAIN LANDING GEAR DOWN LOCK MICROSWITCH REPLACED.
